# SDR GTIA050004

- Difficulty date: January 10, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 631 - CAPTAINS WINDSHIELD IS CRACKED.  REMOVED AND REPLACED CAPTAINS WINDSHIELD.  (M)
